Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Orientation-preserving mappings, a semigroup of geometric transformations and a class of integral operators


Author: Antonio O. Farias
Journal: Bull. Amer. Math. Soc. 77 (1971), 422-424
MSC (1970): Primary 57D40, 47D05, 44A35; Secondary 30A90, 47E05, 44A15
DOI: https://doi.org/10.1090/S0002-9904-1971-12724-6
MathSciNet review: 0286123
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D40, 47D05, 44A35, 30A90, 47E05, 44A15

Retrieve articles in all journals with MSC (1970): 57D40, 47D05, 44A35, 30A90, 47E05, 44A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12724-6